MathSciNet Relay Station
MathSciNet bibliographic data
MR1949115 (2004c:14021) 14E15 (32S45)
Encinas, Santiago; Hauser, Herwig Strong resolution of singularities in characteristic zero. Comment. Math. Helv. 77 (2002), no. 4, 821–845.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement